# SDR DALA2015031902261

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 54,912 hours, 10,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FOUND BODY SKIN SURFACE CORROSION AT STA 1197+132 TO STA 1197+154 BETWEEN S-39L AND S-39R.  BODY SKIN SURFACE CORROSION REMOVED AFT CARGO COMPARTMENT AT STA 1197+132 TO STA 1197+154 BETWEEN S-39L AND S-39R.  THE REWORKED AREA CLEAN UP DEPTH IN SKIN SURFACE IS 0.019".  ALLOWABLE DAMAGE IS 0.010".  FOUND WITHOUT LIMIT.  IAW SRM 53-00-01, FIG 101, PAGE106, NRC100-061 WORK DETAIL. PRI 530641-14, REV 0. PRI 530691-14, REV 2. COMPARED AND COMPLETED WITH ETA 530691-14 REV ORIGINAL.
